A simpler proof of Sahlqvist's theorem on completeness of modal logics

Bulletin of the Section of Logic 9 (2):50-54 (1980)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,429

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Hybrid Formulas and Elementarily Generated Modal Logics.Ian Hodkinson - 2006 - Notre Dame Journal of Formal Logic 47 (4):443-478.
Kripke Completeness of Infinitary Predicate Multimodal Logics.Yoshihito Tanaka - 1999 - Notre Dame Journal of Formal Logic 40 (3):326-340.
Proofs and Countermodels in Non-Classical Logics.Sara Negri - 2014 - Logica Universalis 8 (1):25-60.
Kripke Semantics for Modal Substructural Logics.Norihiro Kamide - 2002 - Journal of Logic, Language and Information 11 (4):453-470.

Analytics

Added to PP
2014-02-19

Downloads
23 (#495,798)

6 months
1 (#416,470)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Topology and Duality in Modal Logic.Giovanni Sambin & Virginia Vaccaro - 1988 - Annals of Pure and Applied Logic 37 (3):249-296.

Add more citations

References found in this work

An Introduction to Modal Logic.E. J. Lemmon, Dana Scott & Krister Segerberg - 1979 - Journal of Symbolic Logic 44 (4):653-654.

Add more references